# SDR YENA2021071500464

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 54,810 hours, 19,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLT 520, ATL-JFK. DOOR R2 EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN THE GEAR IS DOWN; EMERGENCY LIGHT SWITCH ON ARMED POSITION  & ""NO SMOKE "" LIGHT SWITCH ON ""AUTOMATIC"" OR ""ON"" WILL TURN ON ALL DOOR ENERGENCY LIGHTS ON EXCEPT R2. PULLED R2 OVERHEAD PANEL OFF AND FOUND 99WL & 32 WL WIFE SHAVED AT JUNCTION BOX. AFT ESPU ENERGENCY SUPPLY WAS REPLACED. IAW AMM 33-51-00. OPERATED EACH CIDS INDIVIDUALLY WITH NO SUCCESS. SWAPPED CIDS POSITION WITH NO SUCCESS EITHER ( CIDS BACK IN ORIGINAL LOCATION). NEED FURTHER WIRING TROUBLESHOOTING. SUPPLEMENTAL INFORMATION TO FOLLOW."
